# SDR SWAA2022040590541

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 51,763 hours, 27,803 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAPUID FUEL IMBALANCE ON CLIMB. IMBALANCE APPROX. 800# BY APPROX. 12;000'. QRH/CROSSFEED REGAINED BALANCE; AND GAUGES OPERATED NORMALLY REST OF FLIGHT. / [01] PERFORMED FIM 28-41 TAKS 801 NO DEFECTS FOUND; OK FOR SERVICE.
